© 2018 THE LION'S DEN YOGA STUDIO. Created by JONA Marketing.

Connect with Jenn

contact@lionsdenyoga.com

Tel: (416) 948-2565

  • Facebook - Black Circle
  • Instagram - Black Circle

Softness: On and Off Your Mat at Sugar Ridge Retreat Centre

Friday, September 13 – Sunday, September 15, 2019

 

September Strength and Softness: On and Off Your Mat

In this season of transitions, join Jen from the Den and Jessie from LEAP Adventures for a weekend retreat that will feel like week. Slow time down with yoga, drumming, mindfulness, and meditation. Take a pause as the new school year, new season, and new beginnings are occurring. Learn to detach from the demands of your life  in order to recharge and return with focus and clarity.

 

Jen and Jessie are experts are creating an experience that lifts you up: your strength, your energy, and your spirit while holding you down gently: anchored and secure in the knowledge that you can handle whatever it is that life is challenging you with. Let us lead you to your strength, your softness, and to true balance between them.

 

Agenda *PLEASE NOTE* All items are invitations. You are not obliged to attend or participate in anything; please do what pleases you!

 

Friday September 13, 2019

3-5 pm: Arrive and settle into your cabin

5:15 pm: Relax and Rejuvenate Yoga Class with LIVE MUSIC (60 min)

6:30 pm: Dinner

7:15: Opening Circle: Welcome and Introductions

 

Saturday September 14, 2019

SILENT MORNING

7 am: Guided Hike

8:30 am: Breakfast

9:30 am: Yoga with Jen (75 min)

10:45 am Time for you! Read, nap, knit, hike, journal, hike, etc, etc, etc.

11:55 am: SILENT MORNING CONCLUDES meet by the fireplace

12:00 pm: Lunch

1:00 pm: Drum circle (introduction to drumming and making music; NO experience required!)

2:30 pm: Mindfulness Practices for Real Life (60 min guided discussion with participant contributions)

3:45 pm: Acro Yoga: try something new! Be bold and playful on or off the ground or hold space by observing and being a spotter. Absolutely safe and suitable for everybody and every body!

5:00 pm: Rest and rejuvenate before dinner

6:00 pm Dinner

7:00 pm Yoga Nidra with Jen (60 min)

 

Sunday September 15, 2019

7:30 am: Yang Yin with Jessie (60 min)

9:00 am Supported free practice (help with handstands, arm balancing, more acro, more drumming, etc)

10:30 am: Time to tidy up! Pack and clear (but there’s no rush to leave!)

11:30 am: Closing Circle

12:30 am: Lunch

 

 Feel free to enjoy the grounds after lunch and depart at your leisure.

Registration Details

DATE: Friday, September 13, 2019 @ 3:30 pm – Sunday, September 15, 2019 @ 3:00 pm

COST:  The cost for this adventure is $450.00+HST/person and includes shared accommodation in four-person cabins (located a one-minute walk from the main building), all programming, and all meals.

If you have any questions, please contact Jennifer Bascom via email jennifermargaretbascom@gmail.com